Publication
Title
Solving equations in the relational algebra
Author
Language
English
Source (journal)
SIAM journal on computing. - Philadelphia, Pa, 1972, currens
Publication
Philadelphia, Pa : 2004
ISSN
0097-5397
Volume/pages
33:5(2004), p. 1052-1066
ISI
000223259500003
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.03.2017
To cite this reference